Volume 34, Number 2
Previous Issue Next Issue

Shuiping Yang & Aiguo Xiao

10.4208/jcm.1510-m2014-0050

J. Comp. Math., 34 (2016), pp. 113-134.

Preview Purchase PDF 6 2172 Abstract

Ruihan Guo, Liangyue Ji & Yan Xu

10.4208/jcm.1510-m2014-0002

J. Comp. Math., 34 (2016), pp. 135-158.

Preview Purchase PDF 3 2157 Abstract

Chunsheng Feng & Shuo Zhang

10.4208/jcm.1510-m2014-0085

J. Comp. Math., 34 (2016), pp. 159-173.

Preview Purchase PDF 6 2036 Abstract

Min-Li Zeng, Guo-Feng Zhang & Zhong Zheng

10.4208/jcm.1511-m2015-0297

J. Comp. Math., 34 (2016), pp. 174-185.

Preview Purchase PDF 1 2003 Abstract

Xiuxiu Xu, Qiumei Huang & Hongtao Chen

10.4208/jcm.1511-m2014-0216

J. Comp. Math., 34 (2016), pp. 186-199.

Preview Purchase PDF 1 2113 Abstract

Fang Li & Tieyong Zeng

10.4208/jcm.1512-m2014-0008

J. Comp. Math., 34 (2016), pp. 200-222.

Preview Purchase PDF 3 2195 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard